# SDR RAIA960422

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Out Of Adjust
- Location: Cargo Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 7725 - CARGO DOOR LIGHT ILLUMINATED DURING TAKEOFF.  MAINTENANCE ISSUED DMI 52-3, MAINTENANCE LATER CLEARED DMI BY ADJUSTING DOOR MICROSWITCH, OPERATION CHECK GOOD.  (M)
